# SDR 95ZZZX3273

- Difficulty date: June 14, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N27419
- Make and model: Piper PA-31-350
- Aircraft serial: 317751170
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 2B664
- Condition: Defective
- Location: Lt Eng Fuel
- Part time: 14 hours
- Stage of operation: CR
- Nature of condition: E, R
- Precautionary procedure: O

## Discrepancy

EN ROUTE, LEFT ENGINE BECAME ROUGH AND LOST POWER.  DURING INSPECTION, THE ENGINE WAS DETERMINED TO HAVE 2 PLUGGED INJECTORS.  DURING RETURN, LEG FROM THE LOW PRESSURE FUEL LIGHT ILLUMINATED.  DURING INSPECTION, THE SOURCE OF THE CONTAMINATION WAS TRACED TO OVERHAULED LOW PRESSURE FUEL BOOST PUMP.
